MathSciNet Relay Station
MathSciNet bibliographic data
MR374985 (51 #11181) 47B40
Finch, James K. The single valued extension property on a Banach space. Pacific J. Math. 58 (1975), no. 1, 61–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement